# SDR UIEA2016041700247

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 69,574 hours, 11,190 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892480
- Part serial: 11091
- Condition: Leaking
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPPER DECK WATER FIRE EXTINGUISHER LEAKING, SN 11091, PN 892480.  R & R UPPER DECK WATER FIRE EXTINGUISHER IAW AMM 26-26-02.
